MathSciNet Relay Station
MathSciNet bibliographic data
MR1350650 42C15 (47B38)
Ron, Amos; Shen, Zuowei Frames and stable bases for shift-invariant subspaces of $L_2(\bold R^d)$. Canad. J. Math. 47 (1995), no. 5, 1051–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement